# SDR 2015FA0000366

- Difficulty date: July 16, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N555CZ
- Make and model: Cessna 182S
- Aircraft serial: 18280325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 07120591
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORTS FOR THE ACFT BATTERY ARE CRACKED AT 3 OF THE 4 CORNERS.  IT APPEARS THAT THE STRESS OF THE BATTERY HOLD DOWN HARDWARE, WEIGHT OF THE BATTERY AND THE ACFT OPERATIONAL LOADS MAY HAVE CAUSED THE CRACKS.  RECOMMEND THICKER MATERIAL FOR THE SUPPORTS.
